Jarek Kędra - publications
  1. M.Brandenbursky, J.Kędra, The autonomous norm on Ham(R2n) is bounded. Annales mathématiques du Québec, 41 (2017), no. 1, 63–65.
  2. M.Brandenbursky, J.Kędra, E.Shelukhin, On the autonomous norm on the group of Hamiltonian diffeomorphisms of the torus. Communications in Contemporary Mathematics, Commun. Contemp. Math. 20 (2018), no. 2, 1750042, 27 pp.
  3. M.Brandenbursky, J.Kędra, Concordance group and stable commutator length in braid groups. Algebraic and Geometric Topology 15 (2015), no. 5, 2861–2886.
  4. M.Brandenbursky, Ś.R.Gal, J.Kędra, M.Marcinkowski, Cancelation norm and the geometry of biinvariant word metrics, Glasgow Mathematical Journal 58 (2016), no. 1, 153–176.
  5. M.Brandenbursky, J.Kędra, On the autonomous metric on the group of area-preserving diffeomorphisms of the 2-disc, Algebraic and Geometric Topology, 13 (2013), no. 2, 795–816.
  6. J.D.Evans, J.Kędra, Pseudoholomorphic tori in the Kodaira-Thurston manifold, Compositio Mathematica 151 (2015), no. 12, 2212–2250.
  7. S.Gal, J.Kędra, On distortion in groups of homeomorphisms, Journal of Modern Dynamics, vol. 5, no. 3, 609-622.
  8. J.D.Evans, J.Kędra, Remarks on monotone Lagrangians in Cn, Mathematical Research Letters, Volume 21 (2014), Number 6, 1241-1255.
  9. M.Brandenbursky, J.Kędra, Quasi-isometric embedding into diffeomorphism groups, Groups Geometry Dynamics 7 (2013), no. 3, 523–534.
  10. S.Gal, J.Kędra, xhx(g*α-α).
  11. S.Gal, J.Kędra, On bi-invariant word metrics, Journal of Topology and Analysis Vol.3, No. 2 (2011) 161-175.
  12. J.Kędra, On the cohomology of classifying spaces of groups of homeomorphisms, Proceedings of the EMS.
  13. S.Gal, J.Kędra, A two-cocycle on the group of symplectic diffeomorphisms, Mathematische Zeitschrifft 271 (2012), no. 3-4, 693–706.
  14. S.Gal, J.Kędra, A.Tralle, On the algebraic independence of Hamiltonian characteristic classes, Journal of Symplectic Geometry, volume 9, issue 1, (2011), pages 1-10.
  15. J.Kędra, A.Tralle, A. Woike, On nondegenerate coupling forms, Journal of Geometry and Physics, Volume 61, Issue 2, February 2011, Pages 462--475.
  16. J. Kędra, The Lalonde-McDuff conjecture and the fundamental group, Proceedings of the Edinburgh Mathematical Society, Volume 54, Issue 01, pp 125 -129.
  17. S.Gal, J. Kędra, A cocycle on the group of symplectic diffeomorphisms, Advances in Geometry, vol 11 (2011), 73--88.
  18. J. Kędra, Fundamental group of Symp(M,w) with no circle action, Archivum Mathematicum, vol 45 (1), 2009.
  19. J.Kędra, Symplectically hyperbolic manifolds, Differential Geometry and its Applications, 27 (2009), pp. 455-463.
  20. J.Kędra, Y.Rudyak, A. Tralle, Symplectically aspherical manifolds, The journal of fixed point theory and applications, Volume 3, Number1, pages 1-21, 2008.
  21. J.Kędra, O symetrii, Wiadomosci Matematyczne (2007) - in Polish.
  22. J.Kędra, Y.Rudyak, A.Tralle, On fundamental groups of symplectically aspherical manifolds II: Abelian groups, Mathematische Zeitschrifft (2007).
  23. J.Kędra, D.Kotschick, S.Morita, Crossed flux homomorphisms and vanishing theorems for flux groups, Geometric and Functional Analysis (2006).
  24. S.Gal, J.Kędra, Symplectic configurations, International Math Research Notices (2006).
  25. Conference on Symplectic Topology. Papers from the conference held in Stare Jablonki, July 3--10, 2004. Edited by Boguslaw Hajduk, Jarek Kędra, Aleksy Tralle and Leonid Polterovich. J. Symplectic Geom. 3 (2005), no. 4. International Press, Somerville, MA,2005. pp. i--iv and 481--767. 53-06
  26. J.Kędra, D.McDuff, Homotopy properties od Hamiltonian group actions, Geometry and Topology, Volume 9 (2005) Paper no. 3, pages 121--162.
  27. J.Kędra, Evaluation fibrations and topology of symplectomorphisms, Proceedings of the AMS 133 (2005), 305-312.
  28. R.Ibanez, J.Kędra, Y.Rudyak, A.Tralle, On fundamental groups of symplectically aspherical manifolds, Mathematische Zeitschrift, Volume 248, Number 4, 805 - 826 (2004).
  29. J. Kędra, Restrictions on symplectic fibrations, (with an appendix "Simple examples of nontrivial Gromov-Witten invariants" written jointly with Kaoru Ono). Differential Geometry and its Applications, Volume 21, Issue 1 , July 2004, Pages 93-112.
  30. T.Januszkiewicz, J.Kędra, Characteristic classes of smooth fibrations
  31. J. Jezierski, J. Kędra, W.Marzantowicz, Homotopy minimal periods for solvmanifold maps, Topology and its Applications, Volume 144, Issues 1-3, 28 October 2004, Pages 29-49.
  32. J.Kędra, Remarks on the flux groups, Mathematical Research Letters 7, 279-285 (2000).
  33. J.Kędra, KS-Models and Symplectic Structures on Total Spaces of Bundles, Bulletin of the Belgian Math. Soc. Simon Stevin,7, 377-385 (2000).
  34. J.Kędra, A.Tralle, Compact Completely Solvable Kahler Solvmanifolds are Tori, International Mathematical Research Notices No.15 (1997), 727-732.
  35. J.Kędra, A.Tralle, On Symplectic Fat Bundles, Bulletin of Polish Academy of Sciences (Mathematics) 43(1995), 161-167.